# SDR UHLA201608050393

- Difficulty date: August 5, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 17,430 hours, 12,605 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 ARM - DISARM INDICATION IS HARD TO READ. ADJUSTED R1 DOOR LINING IAW MM 25-23-06.
